# SDR SWAA2013111822438

- Difficulty date: November 3, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 35,228 hours, 24,067 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 592489752
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW AFT BULKHEAD BELOW TRAPEZOIDAL ANGLE CRACKED.  R & R ANGLE IAW SRM.
